# SDR AALA202408138366

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N316SE
- Make and model: Boeing 737823
- Aircraft serial: 44472
- Aircraft time: 11,236 hours, 4,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 1L40040787B
- Condition: Contaminated
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND RIGHT HAND AFT LAVATORY FLOOR PAN COMING UP AND STRONG SMELL OF URINE IN THE ENTIRE AREA, UPON STEPPING ON LAVATORY FLOORSOUND OF SPONGY WET UNDER THE FLOOR PAN. REMOVED AND REPLACED FLOOR PAN (AALA202408130751) AND MAT (AALA202408138366). PER AFMM 20-25-16.
